REAL

Density bounds for outer parallel domains of unit ball packings

Bezdek, Károly and Lángi, Zsolt (2015) Density bounds for outer parallel domains of unit ball packings. Proceedings of the Steklov Institute of Mathematics, 288 (1). pp. 209-225. ISSN 0081-5438

[img]
Preview
Text
unit sphere packings and op-domains by Bezdek and Langi - final version.pdf

Download (359kB) | Preview

Abstract

We give upper bounds for the density of unit ball packings relative to their outer parallel domains and discuss their connection to contact numbers. We also introduce packings of soft balls and give upper bounds for the fraction of space covered by them.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA73 Geometry / geometria
Depositing User: Dr. Zsolt Lángi
Date Deposited: 11 Sep 2015 12:12
Last Modified: 11 Sep 2015 12:12
URI: http://real.mtak.hu/id/eprint/26374

Actions (login required)

Edit Item Edit Item